Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/29405
Title: On saddle points of a class of augmented Lagrangian functions
Authors: Liu, Q
Yang, X
Lee, HWJ 
Keywords: Augmented Lagrangian function
Nonconvex optimization
Saddle point
Issue Date: 2007
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2007, v. 3, no. 4, p. 693-700 How to cite?
Journal: Journal of industrial and management optimization 
Abstract: For constrained nonconvex optimization, we first show that under second-order sufficient conditions, a class of augmented Lagrangian functions possess local saddle points, and then prove that global saddle points of these augmented Lagrangian functions exist under certain mild additional conditions.
URI: http://hdl.handle.net/10397/29405
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
Citations as of Jul 4, 2018

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Jul 11, 2018

Page view(s)

50
Last Week
3
Last month
Citations as of Jul 16, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.